# SDR AALA202205115280

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 61,669 hours, 30,376 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 9851662
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 67,370 hours, 31,070 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT, STD LITE ON BOTH CAPTAINS/FIRST OFFICERS PFD FLASHING C FL240. AT FL180, SWITCHED TO LOCAL ALTIMETER, PUT US 6000' HIGH ON DECENT PROFILE. AT 7000' CAB PR. (A DIFF PR. ECAM MSG. FOLLOWED BLUE LIST-CAB ALT STILL@ 6500'C 7000' ALTITUDE. SWITCHED TO MAN MODE TO LOWER CABIN. MAINTENANCE REPALCED OUTFLOW VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-51.
